Title

Zero-divisor graphs of polynomials and power series over commutative rings

Department/School

Mathematics

Date

1-1-2005

Document Type

Article

Keywords

zero-divisors graphs, commutative rings

Abstract

We recall several results of zero divisor graphs of com- mutative rings. We then examine the preservation of diameter and girth of the zero divisor graph under extension to polynomial and power series rings.

Published in

Communications in Algebra

Citation/Other Information

Axtell, M., Coykendall, J., & Stickles, J. (2005). Zero-divisor graphs of polynomials and power series over commutative rings. Communications in Algebra, 33(6), 2043 - 2050.

Share

COinS